# SDR DALA201906213709

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FRAME AT BS 400 BTW S-8R TO S-9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME AT BS400 BTW S-8R TO S-9R AT PASSENGER CABIN AS PER ER/A 578626-14AD REV 0 AND ERA 578626-14AD REV, ORIGINAL.
